The WORST 2 Days

Hello all,

I am finally able to be awake enough to type what I’m typing and let you all know why my life is going downhill at the moment.

Let’s rewind to Tuesday shall we?

I have an infection that I have been taking medicine for a week now to help it go away. Well it really wasn’t doing it’s job so my doctor and I decided to “up it” (make it stronger) to see if that will do anything. So Tuesday night rolls around and I pick up my new “stronger” medicine. I decide not to take it until Wednesday morning.

Cue: Wednesday morning:

I take the new medicine at 9:00 in the morning. 10 minutes later I’m covered in hives! It’s all over my body. Except they weren’t itchy…which is good I guess. Anyways, I go downstairs to my boss and show her what’s going on and see what I should do. I’m told I should probably go to the ER. BUT since I work for the city my boss felt the need to call the fire department and told them to bring along the ambulance just in case. So I sat in her office waiting for them and as I was waiting, it was getting harder to breathe.

So the paramedics showed up, took my vitals and said I was getting enough oxygen in my lungs but that still shouldn’t stop me from going to get checked out. So I hopped into Chris’ car and we met my mom at the new hospital.

I ended up having to be put in a wheelchair because my body felt like it was loosing it’s strength and energy extremely fast. Luckily they got me in right away and I laid in the bed for probably almost 2 and a half hours. They gave me some Benadryl and a type of steroid to make the hives go away and give my lungs that “boost” of air.

I got to go home and my hives weren’t completely gone but my breathing came back to normal (thank God)

Fast forward to today! (Thursday)

I wake up and most of the hives are gone but at the same time still there (does that make sense?) Anyways, the hospital gave me this NEW medicine to take for my infection in hopes that it would work….sadly it did not because once again I am covered in hives! It’s only a tiny bit hard to breathe at the moment but not as bad as yesterday. Although the hives I think are worse this time.

So that leaves me to right now (Thursday afternoon) I feel extremely tired (the new medicine plus Benadryl makes you sleepy) and like almost everything I do makes me use every bit of what little energy I have. I just have to keep taking the Benadryl and wait for the hives go away (which will take probably 2 days) then start again on a different medicine.

So that’s basically my life the past 2 days. Hope everybody else is perfectly healthy and not going through anything horrible.

See ya!

-Ky

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s